# SDR UIEA2021040700858

- Difficulty date: April 8, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 89,617 hours, 18,650 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 368252091603211
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 ENTRANCE DOOR LOWER HANDLE DAMAGED.( REMOVED AND REPLACED DAMAGED HANDLE AT L-1 ENTRANCE DOOR LOWER SIDE PER B767-300 AMM 20-11-00-910-802. )
